# SDR CA090903004

- Difficulty date: September 1, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,212 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: Faulty
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) SHORTLY AFTER LEVELING OFF IN CRUISE THE RT ENG FIRE WARNING LIGHT ILLUMINATED. CREW INITIATED A TURN AWAY FROM THE SUN TO CONFIRM LIGHT WHICH DID NOT EXTINGUISH. ENG WAS SHUTDOWN AND FIRE BOTTLE DISCHARGED. ACFT RETURNED TO DEPARTURE POINT AND LANDED WITH NO FURTHER PROBLEMS. FIRE WARNING TEST ON GROUND INDICATED A FAULTY DETECTOR WHICH WAS REPLACED WITH NEW.
